# SDR MWEA95116

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AT CRUISE, THE LAST 5 LIGHTS ON THE EMERGENCY FLOOR TRACK LIGHTING CAME ON DIMLY.  PILOT TESTED SYSTEM, AND RESET BREAKER.  UPON RETURN TO MKE, MECHANICS REPLACED AFT FLOOR TRACK LIGHTING BATTERY POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
